MAUDE Adverse Event Report: AVANOS MEDICAL INC. ON-Q ELASTOMERIC PUMP, 270 ML X 5 ML/HR; ELASTOMERIC LFR

AVANOS MEDICAL INC. ON-Q ELASTOMERIC PUMP, 270 ML X 5 ML/HR; ELASTOMERIC LFR
Model Number P270X5
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record is in-progress.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.The device was not returned.
 
Event or Problem Description
Fill volume: 270 ml.Flow rate: 5ml/hr.Procedure: unknown.Cathplace: unknown.It was reported the pump "should run at 5mls/hr however, after 24 hours the elastomeric ball was empty after 24-hours." there was no reported injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 20055727, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The pump was received empty, with the pinch clamp closed.The fill port cap was attached.There was no cap on the distal luer.The tubing was detached from the pump and connected to a pressure gauge and was evaluated.The evaluation concluded the device was within specifications.There was no reported injury.Root cause could not be determined.All information reasonably known as of 29-nov-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 18-oct-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
ON-Q ELASTOMERIC PUMP, 270 ML X 5 ML/HR
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key12526161
Report Number2026095-2021-00094
Device Sequence Number13015280
Product Code MEB
UDI-Device Identifier00193494136734
UDI-Public00193494136734
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2023
Device Model NumberP270X5
Device Catalogue NumberN/A
Device Lot Number20055727
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer10/01/2021
11/05/2021
Initial Report FDA Received Date09/24/2021
Supplement Report FDA Received Date10/19/2021
11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BUPIVACAINE 0.5% 675 MG Q.S.; NACL 0.9% 270 MLS; BUPIVACAINE 0.5% 675 MG Q.S.; NACL 0.9% 270 MLS
Patient Age73 YR
Patient SexMale
Patient Weight67 KG